What happens if I vomit after taking the pills?
If a woman has a lot of nausea and is worried about vomiting up the pills, she can take a medicine that treats vomiting and nausea (called antiemetic medicine) before she uses the medicines. It is advisable to either take domperidone or metaclopramide as these medicines won’t interfere with the abortion process.
If a woman vomits the mifepristone less than 1,5 hours after she took it, the effect of the medicine may be impaired. However, she can continue the procedure and take misoprostol. Please contact WHW by email as soon as possible if the person using the pills has vomited within 1,5 hours after taking mifepristone.
If she vomits mifepristone more than 1,5 hours after taking it, it should not be a problem because the medicine has already been absorbed into the body.
The misoprostol will be effective as long as the woman doesn’t vomit the medicine in the 30 minutes she keeps it between the gums and cheek. If she vomits the misoprostol before it is best to take another dose.
Misoprostol has no taste.